# SDR SWAA2023052445005

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 32,956 hours, 15,283 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT TRACK #4 RBL 45.50 STA 847 TO 867.<[01] SEAT TRACK BEING REPAIRED FROM CUT AND REMOVED SEAT TRACK #4; RBL 45.50 FROM STA. 827+9.500 TO STA. 887. SEE TTG8Q00KTREZ FOR REPAIR.;[02] SEAT TRACK BEING REPAIRED FROM CUT AND REMOVED SEAT TRACK #4; RBL 45.50 FROM STA. 827+9.500 TO STA. 887. SEE TTG8Q00KTREZ FOR REPAIR.
